# SDR DL764020364

- Difficulty date: March 23, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 4,527 hours, 1,856 cycles
- Engine time: 4,260 hours, 2,697 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38850273
- Part serial: P1007
- Condition: Cracked
- Location: Apu
- Part time: 4,260 hours, 2,697 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PNEUMATIC T-DUCT FOUND CRACKED.  FLEET PROBLEM.  REMOVED AND REPLACED DUCT.  LEAK CHECKS NORMAL.
